`a`

Schrödinger equation with noise on the boundary

Pages: 791 - 796, Issue special, November 2013

 Abstract        References        Full Text (259.7K)          

Frank Wusterhausen - Martin-Luther-Universität, Halle-Wittenberg, Institute of Mathematics, 06099 Halle (Saale), Germany (email)

1 H. Amann, Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems, in "Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992)" (eds. H.-J. Schmeisser), Teubner-Texte Math., 133, Teubner, Stuttgart (1993), 9-126.       
2 G. Da Prato and J. Zabczyk, Evolution equations with white-noise boundary conditions, Stochastics Stochastics Rep. 42 (1993), 167-182.       
3 I. Lasiecka and R. Triggiani, "Differential and Algebraic Riccati Equations with Application to Boundary/Point Control Problems: Continuous Theory and Approximation Theory" Lecture Notes in Control and Information Sciences, 164. Springer-Verlag, Berlin, 1991.       
4 J.-L. Lions and E. Magenes, "Non-homogeneous boundary value problems and applications. Vol. I.," Translated from the French by P. Kenneth. Die Grundlehren der mathematischen Wissenschaften, Band 181. Springer-Verlag, New York-Heidelberg, 1972.       

Go to top